Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. Bachmann
Title: Transfinite Zahlen
Additional book information: (Ergebnisse der Mathematik und ihrer Grenzgebiete, New Series, vol. 1.) Berlin, Springer, 1955. 7+204 pp. 29.80 DM.

Review Information:

Reviewer: F. Bagemihl
Journal: Bull. Amer. Math. Soc. 62 (1956), 415-416
DOI: https://doi.org/10.1090/S0002-9904-1956-10053-0